# SDR DL76S980652

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410226A
- Condition: Delaminated
- Location: Nr 11 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS LEADING EDGE SLAT NR 11, TRAILING EDGE WEDGE, SKIN DELAMINATION REPAIR.  THE UPPER SKIN OF THE NR 11 SLAT TRAILING EDGE WEDGE WAS FOUND WITH A 3 BY 6 AREA OF DELAMINATION.  THE DAMAGE WAS TRIMMED OUT AND REPAIRED PER B767 SRM 57-43-02 AND DOCUMENTED PER ER/A 364348-14AD.
